MathSciNet Relay Station
MathSciNet bibliographic data
MR1353401 11G30 (14G05 14H40)
Tzermias, Pavlos Mordell-Weil groups of the Jacobian of the 5th Fermat curve. Proc. Amer. Math. Soc. 125 (1997), no. 3, 663–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement